# SDR CALA2023062802064

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 59,761 hours, 21,645 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Forging
- Part number: 141A8800
- Condition: Cracked
- Location: R/H # 1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER HFEC INSPECTION ON R/H # 1 WINDOW FRAME FOUND TO BE CRACKED, COMPLY WITH ESFR FROM AND CREATE LOG PAGE. (REF: AAR NR 99973293) PERFORMED ALL WORK IAW B737 EA 5310-04554 REV B ROUTINE CARD 350 1849/2000/0239 SN 775 WORK PEFORMED 737NG RH #1 WINDOW FRAME INS PECTION AND PREVENTATIVE MODIFICATION EYEBROW PLUGS, WITH HUD BR ACKET (WORK ACCOMPLISHED BY V937984 & AAR QC A-57 V935838)
